# SDR QXEA2025052300226

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N657QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 5,059 hours, 3,982 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECHNICAL ORDER – PARTS REPLACEMENT – THROTTLE QUADRANT TCQ REPLACEMENT DUE TO FAULT TREND IN AHEADPRO. " A/T FAIL" CAUTION WHEN "A/T" PUSHED ON MAIN PANEL FOR T.O CYCLED A/T DISC SWITCHES ON THROTTLES WHICH CLEARED "A/T FAIL" CAUTION. RESELECTED "A/T" ON MAIN PANEL. AUTOTHROTTLE SYSTEM OPPERATED NORMALLY REST OF FLIGHT. REMOVED AND REPLACED TCQ IAW AMM 76-11-01-000/400-801-A. OPS TEST GOOD.
